# SDR WX0A2018061273334

- Difficulty date: June 11, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- Aircraft time: 61,973 hours, 53,187 cycles
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE OIL PRESSURE WAS DECREASING RAPIDLY.   EMERGENCY DECLARED & ENGINE SHUTDOWN.   R & R THE NR 1 ENGINE.
